Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 12, NWS San Angelo, TX

May 4, 2006Mason County, Texas

NWS San Angelo, TX issued this tornado warning at May 4, 2006, 7:42 PM CDT for Mason County, Texas. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2006, 7:42 PM CDT (00:42 UTC)
Expired
May 4, 2006, 8:15 PM CDT
In force
33 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

County Mason County, TX

The radar

The San Angelo radar (KSJT), 143 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 7:47 PM CDTTORNADO7 E Mason, TXTHIS TORNADO DAMAGE SOME TREES, AND A METAL FENCE. SHEET METAL ROOFING OFF OF A BARN. HUNTING CABIN WAS DESTROYED. THE TORNADO WAS ABOUT 75 YARDS WIDE AND THE PATH LENGTH WAS OBSERVED FOR 4 MILES TO THE SOUTHEAST...OR 10 MILES TO THE EAST SOUTHEAST OF MASON. T
May 4, 8:04 PM CDTTORNADO5 N Loyal Valley, TXTHE STORM SURVEY CREW FOUND A SECOND TORNADO DAMGE PATH SOUTHEAST OF THE FIRST ONE. THIS TORNADO PRODUCED CONSIDERABLE TREE DAMGE. THIS TORNADO WAS RATED F1 WITH A WIDTH 20 YARDS AND THE PATH LENGTH WAS 3 MILES LONG AND ENDED ABOUT 4 MILES TO THE NORTH NORTHEA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 3:22 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 0.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2006-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2006-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3212 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1228 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 050041
TORSJT
TXC319-050115-
/O.NEW.KSJT.TO.W.0012.060505T0042Z-060505T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
742 PM CDT THU MAY 4 2006

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN MASON COUNTY IN WEST CENTRAL TEXAS

* UNTIL 815 PM CDT

* AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTH OF
  FREDONIA...OR ABOUT 11 MILES NORTHEAST OF MASON...MOVING SOUTHEAST
  AT 25 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  PONTOTOC BY 745 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

LAT...LON 3094 9921 3073 9929 3063 9896 3092 9896

$$
1 follow-up statement
000 
WWUS54 KSJT 050050
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
750 PM CDT THU MAY 4 2006

TXC319-050115-
/O.CON.KSJT.TO.W.0012.000000T0000Z-060505T0115Z/
MASON TX-
750 PM CDT THU MAY 4 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHEASTERN MASON COUNTY...

AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 12 MILES EAST OF
MASON...MOVING SOUTHEAST AT 35 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN MASON COUNTY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3094 9921 3073 9929 3063 9896 3092 9896

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 4, 6:09 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 4, 6:09 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
609 PM CDT THU MAY 4 2006

.AVIATION...
VFR WILL CONTINUE AT BOTH TERMINALS THROUGH THE REMAINDER OF THE
EVENING WITH CEILINGS LOWERING TO MVFR AT BOTH TERMINALS AFTER
MIDNIGHT AND THROUGH THE MORNING HOURS. THERE WILL BE A CHANCE OF
THUNDERSTORMS AT BOTH TERMINALS TOMORROW AFTERNOON.

&&

.PREV DISCUSSION... (ISSUED 332 PM CDT THU MAY 4 2006)

UPDATE...
UPDATED ZONES TO ADD SEVERE THUNDERSTORM WATCH HEADLINE.

PREV DISCUSSION... (ISSUED 132 PM CDT THU MAY 4 2006)

SHORT TERM...
ALL KINDS OF POSSIBILITIES FOR CONVECTION THIS AFTERNOON. THREE
SURFACE BOUNDARIES IN THE AREA. COLD FRONT LOCATED ACROSS THE
NORTHERN BIG COUNTRY...DRYLINE LOCATED NEAR A KINK-KFST LINE AND
DEWPOINT GRADIENT/WEAK WARM FRONT LOCATED ALONG I-10. ALSO...UPPER
LEVEL SPEED MAX OVER NORTHERN MEXICO WITH SOUTHWEST AND WEST
CENTRAL TEXAS IN FAVORABLE LEFT EXIT REGION. THE 17Z LAPS DATA
INDICATES SBCAPE VALUES OF 2500 TO 3500 J/KG OVER THE SOUTHERN
CWFA AND CINH VALUES OF 80 TO 100 OVER SAN SABA AND MASON
COUNTIES. SHOULD SEE SCT STORMS FIRE ACROSS WEST CENTRAL TEXAS
AFTER 20Z. WITH STRONG INSTABILITY AND MODERATE SHEAR SHOULD SEE A
FEW SUPERCELLS WITH THE MAIN THREATS BEING VERY LARGE HAIL AND
DAMAGING WINDS...LATE THIS AFTERNOON AND TONIGHT. ISOLATED
TORNADOES ARE POSSIBLE IF THE STORMS CAN INTERACT WITH LOW LEVEL
BOUNDARIES AND GENERATE LOW LEVEL HELICITY. LOOKS LIKE AN MCS WILL
DEVELOP BY 05/03Z AND MOVE EAST-SOUTHEAST ACROSS CENTRAL TEXAS.
ALSO...LOCALLY HEAVY RAIN IS POSSIBLE.

LONG TERM...
A LITTLE BREAK FRIDAY MORNING...THEN SAME SETUP FOR FRIDAY
AFTERNOON AND FRIDAY NIGHT. STRONG INSTABILITY AND STRONG SHEAR
WILL BE PRESENT ACROSS THE AREA. ALSO...STRONGER UPPER LEVEL
DYNAMICS WILL BE PRESENT ON FRIDAY AND FRIDAY NIGHT. SO STORMS
WILL FIRE AGAIN FRIDAY AFTERNOON NEAR LEFT OVER BOUNDARIES...ESPECIALLY
THE THURSDAY NIGHT MCS OUTFLOW BOUNDARY WHICH WILL BE LOCATED NEAR
I-10. SEVERE WEATHER IS A GOOD BET AGAIN ON FRIDAY...ESPECIALLY
ACROSS THE SOUTHERN HALF OF CWFA. CHC POPS ACROSS THE EASTERN HALF
OF AREA ON SATURDAY...THEN MAINLY DRY WEATHER FOR SUNDAY THROUGH
THURSDAY AS UPPER HEIGHTS BUILD...RESULTING IN MID LEVEL CAPPING.
ALSO...ANOTHER GOOD SHOT OF COOL AIR MOVING SOUTH FOR NEXT
THURSDAY AND FRIDAY.

SJT WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 11 PM THURSDAY FOR THE FOLLOWING
ZONES: BROWN...COKE...COLEMAN...CONCHO...CROCKETT...IRION...
KIMBLE...MASON...MCCULLOCH...MENARD...NOLAN...RUNNELS...SAN
SABA...SCHLEICHER...STERLING...SUTTON...AND TOM GREEN.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE      57  72  56  74 /  50  50  40  20
SAN ANGELO   61  84  59  80 /  50  50  50  20
JUNCTION     65  86  61  83 /  50  50  60  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 11 PM THURSDAY FOR THE FOLLOWING
ZONES: BROWN...COKE...COLEMAN...CONCHO...CROCKETT...IRION...
KIMBLE...MASON...MCCULLOCH...MENARD...RUNNELS...SAN SABA...
SCHLEICHER...STERLING...SUTTON...AND TOM GREEN.

&&

15/15/99
Hazardous weather outlook, May 4, 2:28 PM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
228 PM CDT THU MAY 4 2006

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-051930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
228 PM CDT THU MAY 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE ATMOSPHERE WILL BE MODERATELY UNSTABLE THIS AFTERNOON AND
EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO
INITIALLY FORM ALONG A PREEXISTING OUTFLOW BOUNDARY ROUGHLY ALONG
THE COLORADO RIVER. OTHER STORMS WILL LIKELY FORM NEAR THE DRYLINE
OVER THE PERMIAN BASIN AND TRANS PECOS...AND DRIFT INTO WEST
CENTRAL TEXAS DURING THE EVENING. LARGE HAIL WILL BE THE PRIMARY
SEVERE WEATHER THREAT. LOCALLY HEAVY RAIN...DAMAGING OUTFLOW WINDS
AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE LOCALLY HEAVY
RAIN THREAT WILL BE GREATEST FOLLOWING SUNSET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SIMILAR METEOROLOGICAL PATTERN IS ANTICIPATED FOR FRIDAY...THOUGH
WITH STRONGER UPPER LEVEL SUPPORT. SEVERE THUNDERSTORMS WILL BE
POSSIBLE OVER MOST OF WEST CENTRAL TEXAS AND MOST COMMON ALONG OLD
OUTFLOW BOUNDARIES REMAINING FROM TONIGHT/S THUNDERSTORMS. LARGE HAIL
WILL AGAIN BE THE PRIMARY SEVERE WEATHER THREAT. THE TORNADO
THREAT MAY BE INCREASED ON FRIDAY...DUE TO INCREASED ATMOSPHERIC
WIND SHEAR AND LOW LEVEL INSTABILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED LATE THIS AFTERNOON AND EVENING...
AND AGAIN ON FRIDAY.

14/21

In the hours before

Special weather statement, May 4, 7:16 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
716 PM CDT THU MAY 4 2006

TXZ140-050100-
BROWN TX-
716 PM CDT THU MAY 4 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT FOR BROWN
COUNTY...

AT 712 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES NORTHWEST OF EARLY...MOVING
NORTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  OWENS AND LAKE BROWNWOOD NEAR BYRDS STORE BY 725 PM CDT
  BLANKET BY 735 PM CDT
  MAY BY 740 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS...ESPECIALLY
IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A
WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR WEST CENTRAL TEXAS.
Local storm report, May 4, 7:17 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
717 PM CDT THU MAY 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             MELVIN                  31.20N 99.58W
05/04/2006  E1.00 INCH       MCCULLOCH          TX   TRAINED SPOTTER

&&

14
Special weather statement, May 4, 7:17 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
717 PM CDT THU MAY 4 2006

TXZ064-065-050115-
STERLING TX-COKE TX-
717 PM CDT THU MAY 4 2006

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT FOR STERLING
AND COKE COUNTIES...

AT 712 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES NORTHEAST OF BROOME...OR ABOUT
12 MILES EAST OF STERLING CITY...MOVING EAST SOUTHEAST AT 15 MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  EASTERN STERLING AND SOUTHWESTERN COKE COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR WEST CENTRAL TEXAS.
Local storm report, May 4, 7:26 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
726 PM CDT THU MAY 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             VOCA                    31.01N 99.18W
05/04/2006  E0.75 INCH       MCCULLOCH          TX   AMATEUR RADIO

&&

14
Local storm report, May 4, 7:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
732 PM CDT THU MAY 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             1 NW DOOLE              31.41N 99.61W
05/04/2006  E1.75 INCH       CONCHO             TX   CO-OP OBSERVER

&&

14
Local storm report, May 4, 7:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
741 PM CDT THU MAY 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             8 N MASON               30.86N 99.23W
05/04/2006  E1.75 INCH       MASON              TX   EMERGENCY MNGR

&&

14

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:09 PM CDTSevere Thunderstorm WarningSJTConcho, McCulloch36 min
May 4, 7:13 PM CDTFlash Flood WarningSJTConcho, McCulloch, Mason2 hr
May 4, 7:14 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, San Saba31 min
May 4, 7:29 PM CDTSevere Thunderstorm WarningSJTSterling, Tom Green46 min
May 4, 7:31 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman, Concho, McCulloch29 min
May 4, 7:43 PM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba32 min
May 4, 7:55 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Tom Green50 min
May 4, 7:57 PM CDTTornado WarningSJTIrion, Sterling, Tom Green48 min
May 4, 8:03 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman27 min
May 4, 8:13 PM CDTSevere Thunderstorm WarningSJTMason32 min
May 4, 8:36 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels24 min
May 4, 8:44 PM CDTTornado WarningSJTIrion, Tom Green31 min
May 4, 8:52 PM CDTSevere Thunderstorm WarningSJTMason23 min
May 4, 8:55 PM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba35 min
May 4, 9:01 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman29 min
May 4, 9:11 PM CDTTornado WarningSJTIrion, Schleicher, Tom Green49 min
May 4, 9:16 PM CDTSevere Thunderstorm WarningSJTMason44 min
May 4, 9:27 PM CDTSevere Thunderstorm WarningSJTCallahan48 min
May 4, 9:31 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman29 min
May 4, 9:55 PM CDTTornado WarningSJTSchleicher, Tom Green35 min
May 4, 10:00 PM CDTSevere Thunderstorm WarningSJTBrown35 min
May 4, 10:15 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford30 min
May 4, 10:18 PM CDTSevere Thunderstorm WarningSJTFisher27 min
May 4, 10:24 PM CDTTornado WarningSJTFisher, Nolan36 min
May 4, 10:29 PM CDTSevere Thunderstorm WarningSJTTom Green22 min
May 4, 10:38 PM CDTSevere Thunderstorm WarningSJTJones52 min
May 4, 10:59 PM CDTSevere Thunderstorm WarningSJTFisher, Nolan31 min
May 4, 11:01 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, San Saba29 min
May 4, 11:12 PM CDTSevere Thunderstorm WarningSJTSterling33 min
May 4, 11:25 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones, Shackelford50 min
May 4, 11:30 PM CDTSevere Thunderstorm WarningSJTNolan, Taylor45 min
May 4, 11:30 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, San Saba30 min
May 4, 11:45 PM CDTSevere Thunderstorm WarningSJTSterling22 min
May 4, 11:47 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton43 min
May 5, 1:53 AM CDTSevere Thunderstorm WarningSJTConcho, McCulloch67 min
May 5, 7:29 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan46 min
May 5, 5:52 PM CDTSevere Thunderstorm WarningSJTTaylor53 min
May 5, 6:15 PM CDTSevere Thunderstorm WarningSJTFisher45 min
May 5, 6:28 PM CDTSevere Thunderstorm WarningSJTCallahan, Taylor32 min
May 5, 6:34 PM CDTTornado WarningSJTCallahan, Taylor26 min
May 5, 6:50 PM CDTSevere Thunderstorm WarningSJTHaskell55 min
May 5, 6:51 PM CDTSevere Thunderstorm WarningSJTFisher39 min
May 5, 6:57 PM CDTTornado WarningSJTCallahan48 min

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.